On Some Questions of O.Iden.

Reuben Sandler

Mathematische Zeitschrift (1969)

  • Volume: 111, page 255-256
  • ISSN: 0025-5874; 1432-1823

How to cite


Sandler, Reuben. "On Some Questions of O.Iden.." Mathematische Zeitschrift 111 (1969): 255-256. <http://eudml.org/doc/171202>.

author = {Sandler, Reuben},
journal = {Mathematische Zeitschrift},
keywords = {foundations of mathematics},
pages = {255-256},
title = {On Some Questions of O.Iden.},
url = {http://eudml.org/doc/171202},
volume = {111},
year = {1969},

AU - Sandler, Reuben
TI - On Some Questions of O.Iden.
JO - Mathematische Zeitschrift
PY - 1969
VL - 111
SP - 255
EP - 256
KW - foundations of mathematics
UR - http://eudml.org/doc/171202
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.